# SDR DL757080333

- Difficulty date: February 3, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- Aircraft time: 65,395 hours, 30,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT-STA 1500, LBL 28 HAS SEVERE CORROSION.  REPAIRED IAW SRM 53-00-03 FIG 201 AND DRAWING NR 146N3110.
